Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-Sasakian homogeneous structures on the generalized Heisenberg group $ H(p,1)$


Authors: J. C. Gonzalez and D. Chinea
Journal: Proc. Amer. Math. Soc. 105 (1989), 173-184
MSC: Primary 53C30; Secondary 53C15
DOI: https://doi.org/10.1090/S0002-9939-1989-0973843-9
MathSciNet review: 973843
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: All the homogeneous structures on the generalized Heisenberg group $ H(p,1)$ are found, obtaining a one-parameter family of quasi-Sasakian homogeneous structures on this group.


References [Enhancements On Off] (What's this?)

  • [AS] W. Ambrose and I. Singer, On homogeneous Riemannian manifolds, Duke Math. J. 25 (1958), 647-669. MR 0102842 (21:1628)
  • [B1] D. E. Blair, The theory of quasi-Sasakian structures, J. Differential Geom. 1 (1967), 331-345. MR 0226538 (37:2127)
  • [B2] -, Contact manifolds in Riemannian geometry, Lecture Notes in Math., vol. 509, Springer-Verlag, Berlin and New York, 1976. MR 0467588 (57:7444)
  • [ChG] D. Chinea and C. Gonzalez, An example of an almost cosymplectic homogeneous manifold, Lecture Notes in Math., vol. 1209, Springer-Verlag, Berlin and New York, 1986. MR 863750 (87k:53116)
  • [H] Y. Haraguchi, Sur une généralisation des structures de contact, Théses, Univ. du Haute Alsace, Mulhouse, 1981.
  • [JV] D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), 1-27. MR 615665 (83j:53030)
  • [K] A. Kaplan, On the geometry of groups of Heisenberg type, Bull. London Math. Soc. 15 (1983), 35-42. MR 686346 (84h:53063)
  • [KN] S. Kobayashi and K. Nomizu, Foundations of differential geometry. I, Interscience, New York, 1963. MR 0152974 (27:2945)
  • [TV] F. Tricerri and L. Vanhecke, Homogeneous structures on Riemannian manifolds, London Math. Soc. Lecture Notes 83, Cambridge Univ. Press, 1983. MR 712664 (85b:53052)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 53C15

Retrieve articles in all journals with MSC: 53C30, 53C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0973843-9
Keywords: Homogeneous structures, almost contact metric manifolds, generalized Heisenberg groups
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society